# SDR YENA2024041600563

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ENGINE - IAE V2527-A5 ESN V12220 - UER - NO. 4 BRG COMPARTMENT OIL LEAK MINIMUM REPAIR AND HUB INSPECTION PER SB72-0713 - PROJECT VISIT. (CONSIDERED A MAJOR REPAIR)
